MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED STANDARD LEFT SIZE 8; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED STANDARD LEFT SIZE 8; PROSTHESIS, KNEE
Model Number 42-5006-064-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Subsequently, over two (2) years post-implantation, the patient is experiencing pain, swelling, stiffness, and trouble walking with the left knee.No additional medical intervention has been reported.Due diligence is in progress for this event; to date no further information has been reported.
 
Additional Manufacturer Narrative
(b)(4).D10: medical product: tibia cemented 5 degree stemmed left size e: catalog#42532007101, lot#64830726; stem extension tapered cemented 14 mm diameter +30 mm length: catalog#42557000114, lot#65047538; articular surface fixed bearing posterior stabilized (ps) left 13 mm height: catalog#42512400713, lot#64685963; all poly patella cemented 32 mm diameter: catalog#42540000032, lot#64843550; bone scr 6.5x30 self-tap: catalog#00625006530, lot#64945771; bone scr 6.5x30 self-tap: catalog#00625006530, lot#j6982649; biomet bc r 1x40 us: catalog#110035368, lot#k1904z34sa.Multiple mdr reports have been filed for this event, please see associated reports: 3007963827-2023-00192; 0001822565-2023-01932; 3007963827-2023-00194; 0002648920-2023-00163.The product will not be returned to zimmer biomet for evaluation as the product remains implanted.The investigation is in progress.Upon receipt of additional information or completion of the investigation, a follow-up mdr will be submitted.H3 other text : see h10 narrative.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.Proposed component code: mechanical (g04) - femur.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED STANDARD LEFT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17350475
Report Number3007963827-2023-00193
Device Sequence Number5466924
Product Code JWH
UDI-Device Identifier00889024229235
UDI-Public(01)00889024229235(17)300531(10)64686234
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-5006-064-01
Device Catalogue Number42500606401
Device Lot Number64686234
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale